X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (89) 89
mathematics (87) 87
mathematical analysis (40) 40
analysis (36) 36
optimal control (32) 32
mathematical models (31) 31
partial differential equations (30) 30
optimization (29) 29
automation & control systems (25) 25
differential equations (24) 24
statistics & probability (23) 23
mathematics - probability (18) 18
quadratic growth (18) 18
approximation (16) 16
numerical analysis (16) 16
algorithms (15) 15
studies (15) 15
analysis of pdes (14) 14
mathematics, interdisciplinary applications (14) 14
stochastic differential-equations (14) 14
convergence (13) 13
operators (13) 13
partial-differential-equations (13) 13
finite element method (12) 12
operations research & management science (12) 12
uniqueness (12) 12
backward stochastic differential equations (11) 11
control systems (11) 11
pdes (11) 11
research (11) 11
systems (11) 11
applied mathematics (10) 10
equations (10) 10
mathematics - analysis of pdes (10) 10
mathematics, general (10) 10
methods (10) 10
parabolic equations (10) 10
quadratic programming (10) 10
riccati equation (10) 10
stability (10) 10
applications of mathematics (9) 9
boundary control (8) 8
boundary value problems (8) 8
control theory (8) 8
discretization (8) 8
existence (8) 8
growth (8) 8
mathematical optimization (8) 8
operations research/decision theory (8) 8
statistics, general (8) 8
viscosity solutions (8) 8
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (7) 7
business, finance (7) 7
computer simulation (7) 7
distributed parameter systems (7) 7
economic models (7) 7
elliptic-equations (7) 7
linear quadratic (7) 7
model (7) 7
parabolic pdes (7) 7
physics, mathematical (7) 7
probability theory and stochastic processes (7) 7
quadratic optimal-control (7) 7
regularity (7) 7
60h30 (6) 6
computational mathematics and numerical analysis (6) 6
convex and discrete geometry (6) 6
differential equations, partial (6) 6
engineering, chemical (6) 6
maximum principle (6) 6
optimale regelung (6) 6
options (6) 6
pricing (6) 6
probability (6) 6
quadratic forms (6) 6
sequential quadratic programming (6) 6
social sciences, mathematical methods (6) 6
stochasticity (6) 6
time (6) 6
volatility (6) 6
accuracy (5) 5
bsde (5) 5
computer science (5) 5
differential-equations (5) 5
diffusion (5) 5
feedback-control (5) 5
interpolation (5) 5
linear-quadratic control (5) 5
mathematical model (5) 5
mathematical research (5) 5
partielle differenzialgleichung (5) 5
physics (5) 5
riccati equations (5) 5
stability analysis (5) 5
superconvergence (5) 5
theoretical, mathematical and computational physics (5) 5
theory of computation (5) 5
usage (5) 5
60h10 (4) 4
91b70 (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Control, ISSN 0020-7179, 10/2017, Volume 90, Issue 10, pp. 2152 - 2164
Journal Article
International Journal of Systems Science, ISSN 0020-7721, 04/2018, Volume 49, Issue 5, pp. 897 - 907
Journal Article
Journal of Process Control, ISSN 0959-1524, 09/2015, Volume 33, pp. 102 - 111
•Description and formulation of the coupled parabolic PDE–ODE system of interest.•The eigenvalue problem is solved. Dynamical properties of the model are... 
Parabolic PDE | Boundary control | Riesz spectral system | Linear quadratic optimal control | Infinite-dimensional system | ENGINEERING, CHEMICAL | PREDICTIVE CONTROL | AUTOMATION & CONTROL SYSTEMS
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 04/2017, Volume 62, Issue 4, pp. 1636 - 1651
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 11/2019, Volume 267, Issue 10, pp. 5976 - 6003
We consider a non-linear parabolic partial differential equation (PDE) on Rd with a distributional coefficient in the non-linear term. The distribution is an... 
Quadratic parabolic PDEs | Singular BSDEs | Singular parabolic PDEs | Distributional coefficients | Besov spaces | MATHEMATICS | SPDES | REGULARITY | DIFFERENTIAL-EQUATIONS | NOISE
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 01/2016, Volume 131, pp. 273 - 288
In this paper we deal with parabolic problems whose simplest model is {u′−Δpu+B|∇u|pu=0in  (0,T)×Ω,u(0,x)=u0(x)in  Ω,u(t,x)=0on  (0,T)×∂Ω, where T>0, N≥2, p>1,... 
Singular parabolic equations | Degenerate parabolic equations | Nonlinear parabolic equations | MATHEMATICS | MATHEMATICS, APPLIED | DATUM | QUADRATIC GRADIENT TERM | Nonlinearity | Mathematical models | Mathematical analysis | Images | Mathematics - Analysis of PDEs
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 12/2012, Volume 25, Issue 12, pp. 2184 - 2187
We study several controllability properties for some semilinear parabolic PDE with a quadratic gradient term. For internal distributed controls, it is shown... 
Controllability | Quadratic gradient term | MATHEMATICS, APPLIED | HEAT-EQUATION | GROWTH | APPROXIMATE CONTROLLABILITY | NULL-CONTROLLABILITY | Stability | Partial differential equations | Mathematical analysis | Control equipment | Proving | Control systems | Transformations
Journal Article
Infinite Dimensional Analysis, Quantum Probability and Related Topics, ISSN 0219-0257, 09/2011, Volume 14, Issue 3, pp. 517 - 536
In this paper, we construct the solutions of semilinear parabolic PDEs with singular coefficients and establish the link to solutions of backward stochastic... 
Dirichlet forms | quadratic forms | backward stochastic differential equations | Sobolev solutions | Semilinear parabolic partial differential equations | MATHEMATICS, APPLIED | EQUATIONS | STATISTICS & PROBABILITY | PHYSICS, MATHEMATICAL
Journal Article
Numerical Algorithms, ISSN 1017-1398, 07/2017, Volume 75, Issue 3, pp. 699 - 729
We report a new algorithm for solving linear parabolic partial differential equations (PDEs) in one space dimension. The algorithm employs optimal quadratic... 
High accuracy | Linear parabolic PDEs | Quadratic spline collocation | Unconditionally stable | Deferred correction | QUADRATIC-SPLINE COLLOCATION | ORDER | MATHEMATICS, APPLIED | TIME | DEFERRED CORRECTION METHODS | Analysis | Algorithms | Differential equations
Journal Article
Inverse Problems and Imaging, ISSN 1930-8337, 2013, Volume 7, Issue 1, pp. 159 - 182
We study the inverse problem of the simultaneous identification of two discontinuous diffusion coefficients for a one-dimensional coupled parabolic system with... 
Carleman | Inverse problems | Parabolic system | Quadratic programming | Interior-point method | interior-point method | MATHEMATICS, APPLIED | COEFFICIENTS | parabolic system | PHYSICS, MATHEMATICAL | quadratic programming
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 12/2010, Volume 23, Issue 4, pp. 951 - 971
This paper has two parts. In part I, the existence and uniqueness are established for Sobolev solutions of a class of semilinear parabolic partial differential... 
35D05 | Backward stochastic differential equations | 60H10 | 93E20 | 35R60 | Quadratic growth | Bounded weak solutions | Probability Theory and Stochastic Processes | Mathematics | Statistics, general | 60H30B | Semilinear second-order parabolic equations | STOCHASTIC DIFFERENTIAL-EQUATIONS | REFLECTED BSDE | SPDES | OBSTACLE | STATISTICS & PROBABILITY
Journal Article
Numerical Algorithms, ISSN 1017-1398, 4/2010, Volume 53, Issue 4, pp. 511 - 553
Journal Article
Milan Journal of Mathematics, ISSN 1424-9286, 12/2010, Volume 78, Issue 2, pp. 417 - 455
The goal of this paper is to describe the state of the art on the question of global existence of solutions to reaction-diffusion systems for which two main... 
nonlinear diffusion | Primary 3502 | blow up | Mathematics | 35K57 | Lotka-Volterra | 92E20 | global existence | chemical kinetics | combustion | Analysis | Reaction-diffusion | Secondary 92C45 | Mathematics, general | semilinear systems | quadratic systems | parabolic equations | DISSIPATION | MATHEMATICS, APPLIED | SEMILINEAR PARABOLIC-SYSTEMS | DECAY | EQUATIONS | BOUNDEDNESS | MATHEMATICS | BOUNDS | GROWTH | BLOWUP | Analysis of PDEs
Journal Article
Journal of Process Control, ISSN 0959-1524, 11/2018, Volume 71, pp. 63 - 74
•The SCR dynamics and its mathematical representation have been described.•An approximation technique for the computation of the eigenvalues and eigenvectors... 
Linear quadratic optimal control | Diesel engines | Boundary system control | Hyperbolic PDEs | Selective catalytic reduction | Distributed parameter systems | Parabolic PDEs | ENGINEERING, CHEMICAL | AUTOMATION & CONTROL SYSTEMS | Ammonia | Control systems | Algorithms | Numerical analysis | Diesel motor | Analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.